• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Article
Graphs of totally geodesic foliations on pseudo-Riemannian manifolds

Zhukova N.

Ufa Mathematical Journal. 2019. Vol. 11. No. 3. P. 30-44.

Book chapter
Geometric structures on orbifolds and their automorphisms

Zhukova N.

In bk.: The Conference NOMA-2017. Book of Abstracts. Nizhny Novgorod: Nizhny Novgorod State University, 2017. P. 67-68.

Plenary talk at the international scientific conference

Ivan Remizov made a plenary talk at the conference "Infinite-dimensional analysis and mathematical physics”
Ivan Remizov, an Associate Professor of the Department of Fundamental Mathematics, the Senior Researcher of the Laboratory of of Topological Methods in Dynamics, gave a plenary talk on "Approximation subspaces in the Chernoff theorem” on 28th of January, 2019. It was part of the international scientific conference "Infinite-dimensional analysis and mathematical physics” that took place in Moscow, in the Lomonosov MSU, and was given on its first day. 

You can find more detailes about the conference at: 
http://idamph.msu.ru/conference